# SDR CA120330005

- Difficulty date: March 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 88,739 hours
- Engine: Ge CF680C2A2
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Part number: A38172648000
- Condition: Ruptured
- Location: Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO BLOCK AFTER A LOUD BANG HEARD IN CLIMB FOLLOWED BY WATER QTY AND PRESSURE INDICATE ZERO ON FAP PANEL.  ON ARRIVAL, FOUND WATER TANK RUPTURED.
